# SDR CALA9900062

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047502
- Condition: Debond
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD TAB HAS APPROXIMATELY 1 BY 10 DEBONDED LOWER SKIN.  REMOVED AND REPLACED RIGHT AILERON PER MM 27-10-2.
